Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 9, NWS Norman, OK

June 14, 20105 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 14, 2010, 4:03 PM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 4:03 PM CDT (21:03 UTC)
Expired
Jun 14, 2010, 7:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Garvin County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 57 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:30 PM CDTFLASH FLOODTecumseh, OKSTREETS CLOSED, SEVERAL HOMES FLOODED IN AND NEAR TECUMSEH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2057 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2057 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
2.8
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WGUS54 KOUN 142103
FFWOUN
OKC049-087-123-125-133-150000-
/O.NEW.KOUN.FF.W.0009.100614T2103Z-100615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
403 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 700 PM CDT

* AT 401 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED TORRENTIAL
  RAINFALL WITH NUMEROUS SHOWERS AND THUNDERSTORMS...EXTENDING FROM 
SHAWNEE TO TRIBBEY AND BYARS.  RAINFALL RATES OVER 2 INCHES PER HOUR 
WILL CAUSE EXCESSIVE RUNOFF AND FLASH FLOODING.  ADDITIONAL STORMS 
OVER SOUTHWEST OKLAHOMA WILL MOVE INTO THE WARNED AREA LATER THIS 
AFTERNOON AND EVENING.  

* LOCATIONS IN THE WARNING INCLUDE ASHER...BOWLEGS...BROOKSVILLE...
  BYARS...BYNG...EARLSBORO...FRANCIS...HARJO...KONAWA...LIMA...
  LITTLE...MACOMB...MAUD...SEMINOLE...ST. LOUIS...STRATFORD...
  TECUMSEH...TRIBBEY...TROUSDALE...VANOSS AND WANETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

&&

LAT...LON 3484 9655 3468 9710 3520 9714 3541 9657
      3540 9655 3542 9654 3543 9653

$$
1 follow-up statement
987 
WGUS74 KOUN 142150
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CDT MON JUN 14 2010

OKC049-087-123-125-133-150000-
/O.CON.KOUN.FF.W.0009.000000T0000Z-100615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTAWATOMIE OK-SEMINOLE OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
450 PM CDT MON JUN 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN PONTOTOC...NORTHEASTERN GARVIN...SOUTHEASTERN MCCLAIN...
SEMINOLE AND SOUTHERN POTTAWATOMIE COUNTIES...

AT 448 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WAS DETECTED 
FROM JUST SOUTHEAST OF SHAWNEE...TO MAUD...KONAWA...AND STRATFORD. 
THIS AREA OF HEAVY RAIN WILL MOVE EAST AND NORTHEAST AT ABOUT 30 MPH.
ADDITIONAL LIGHT TO MODERATE RAIN WILL MOVE INTO THE SAME AREA 
THROUGH EARLY EVENING...AGGRAVATING FLOODING PROBLEMS.

LOCATIONS IN THE WARNING INCLUDE 
BYARS...BYNG.....KONAWA...MAUD...SEMINOLE...STRATFORD...TECUMSEH... 
TRIBBEY...TROUSDALE...VANOSS AND WANETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

&&

LAT...LON 3484 9655 3468 9710 3520 9714 3541 9657
      3540 9655 3542 9654 3543 9653

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:41 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 14, 2:41 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
241 PM CDT MON JUN 14 2010

.DISCUSSION...
ALL RESOURCES AGAIN ARE BROUGHT TO BEAR ON THE SHORT-TERM. OUTFLOW
BOUNDARY SAGGING S ACROSS S OK AND N TX WITH UNSEASONABLY-STRONG
THERMAL GRADIENT ACROSS THE BOUNDARY. WE THINK THE CURRENT BAND OF
ACTIVE CONVECTION NEAR AND JUST BEHIND THE BOUNDARY OVER TX AND SW
OK WILL PROPAGATE TO THE E OR ENE AS THE SURFACE BOUNDARY DRIFTS
SLOWLY S... THUS STAYING MOSTLY S OF THE OKC AREA WHERE FLOODING
CONTINUES THIS AFTERNOON AFTER WIDESPREAD 5-11 INCH RAINFALL.
THUS THE RISK OF FLASH FLOODING GOING INTO THIS EVENING THUS
APPEARS MORE LIKELY TO MATERIALIZE ACROSS NCENTRAL TX AND S OK...
WHERE THE WATCH ALREADY HAS BEEN EXPANDED. WE MAY TRIM SOME OF THE
N PARTS OF THE CURRENT WATCH BEFORE 21Z DEPENDING ON CONVECTIVE
TRENDS OVER NEXT HOUR OR SO.

PRECIP CHANCES DIMINISH TUESDAY THRU WEDNESDAY AS UPPER SYSTEM
MOVES TO THE GREAT LAKES... FOLLOWED BY MID-LATITUDE RIDGING OVER
THE PLAINS. SUBTROPICAL RIDGE THEN BECOMES MORE INFLUENTIAL LATE
IN THE WEEK... DEFLECTING NEXT WESTERN TROUGH NE INTO THE N PLAINS
THU-FRI. THUS A TRANSITION TO A MORE TYPICAL EARLY-SUMMER PATTERN
LATE IN THE WEEK - WARMER WITH LIMITED PRECIP CHANCES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  87  72  93 / 100  30  30  20
HOBART OK         66  90  70  94 /  80  30  30  10
WICHITA FALLS TX  71  94  74  97 / 100  30  30  10
GAGE OK           63  86  68  93 /  40  20  20  20
PONCA CITY OK     64  85  70  90 /  80  20  20  30
DURANT OK         74  93  74  93 /  70  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ008-012-013-
     016>042-044>046.

TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ083>090.

&&

06/24
Hazardous weather outlook, Jun 14, 12:00 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON JUN 14 2010

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS ALL OF WESTERN NORTH TEXAS AND MUCH OF SOUTHERN AND CENTRAL
OKLAHOMA. HEAVY RAINFALL AND SIGNIFICANT FLOODING ALSO WILL BE AN
ONGOING CONCERN.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM ERICK TO
CLINTON TO STILLWATER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON THROUGH THE OVERNIGHT HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL OKLAHOMA SHOULD PLAN FOR CONTINUING FLOODING OPERATIONS AT
LEAST THROUGH EARLY OR MID AFTERNOON. SPOTTER GROUPS AND EMERGENCY
MANAGEMENT PERSONNEL IN THE SLIGHT RISK AREA SHOULD BE PREPARED FOR
POTENTIAL SEVERE WEATHER OPERATIONS THIS AFTERNOON AND OVERNIGHT.

DISCUSSION...
WIDESPREAD HEAVY THUNDERSTORMS WILL DECREASE IN NUMBER AND INTENSITY
FROM THE OKLAHOMA CITY AREA NORTHEASTWARD INTO NORTHEASTERN
OKLAHOMA... NORTHEAST OF A NEARLY-STATIONARY OUTFLOW BOUNDARY THAT
EXTENDED FROM JUST NORTH OF ALTUS AND LAWTON... TO JUST SOUTH OF
CHICKASHA... TO JUST NORTH OF ADA AT MIDDAY. THE RISK OF SEVERE
WEATHER WILL BE MINIMAL WITH THESE STORMS... BUT THE CONTINUED
LIKELIHOOD OF HEAVY RAIN... ON TOP OF 6 TO 10 INCHES OF RAIN WHICH
ALREADY HAS FALLEN OVERNIGHT AND THIS MORNING... WILL MAINTAIN A
RISK OF SERIOUS AND POTENTIALLY DANGEROUS FLASH FLOODING ACROSS MUCH
OF THE OKLAHOMA CITY AREA THROUGH THE EARLY AFTERNOON.

THE FLASH FLOODING POTENTIAL WILL LESSEN DURING THE AFTERNOON... BUT
THE OUTFLOW BOUNDARY WILL PERSIST ACROSS SOUTHERN OKLAHOMA INTO THE
AFTERNOON AND EVENING. WARM MOIST AND UNSTABLE AIR PREVAILS
SOUTH OF THE BOUNDARY... AND FURTHER DESTABILIZATION IS LIKELY WITH
DAYTIME HEATING. MORE THUNDERSTORMS WILL LIKELY DEVELOP THIS
AFTERNOON NEAR THE OUTFLOW BOUNDARY AS IT DRIFTS SLOWLY SOUTH ACROSS
SOUTHERN OKLAHOMA AND TOWARD WESTERN NORTH TEXAS. INSTABILITY AND
DEEP-LAYER WIND SHEAR WILL BE SUFFICIENT TO SUPPORT ISOLATED SEVERE
THUNDERSTORMS. THE STRONGER STORMS... POSSIBLY INCLUDING
SUPERCELLS... WILL BE CAPABLE OF PRODUCING HAIL LARGER THAN
GOLFBALLS... WINDS IN EXCESS OF 65 MPH... AND POSSIBLY A FEW
TORNADOES. THE SEVERE WEATHER RISK WILL BE GREATEST OVER WESTERN
NORTH TEXAS AND FAR SOUTHWESTERN OKLAHOMA FROM MID AFTERNOON THROUGH
MID EVENING. THE STORMS WILL LIKELY ORGANIZE INTO ONE OR MORE
COMPLEXES LATER THIS EVENING AND WILL SPREAD EAST OVERNIGHT. AS A
RESULT THE THREAT FOR HEAVY RAINFALL AND FLOODING WILL INCREASE
AGAIN THIS EVENING AND OVERNIGHT... ESPECIALLY ACROSS WESTERN NORTH
TEXAS AND SOUTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUN 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
THE FLASH FLOOD DANGER CANNOT BE OVERSTATED IN THE OKLAHOMA CITY
AREA. MAJOR FLOODING IS OCCURRING... AND WILL LIKELY CONTINUE AT
LEAST THROUGH THE EARLY TO MID AFTERNOON. ALL UNNECESSARY TRAVEL IS
DISCOURAGED INTO OR THROUGH THE OKLAHOMA CITY AREA AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY BE ONGOING EARLY TUESDAY MORNING...
ESPECIALLY OVER NORTHERN TEXAS AND SOUTHERN OKLAHOMA... WITH
THE RISK OF FLOODING RAINS CONTINUING. STORMS WILL LIKELY WEAKEN OR
DISSIPATE DURING THE MORNING HOURS... BUT SCATTERED STORMS MAY
REFORM DURING THE AFTERNOON. A SLIGHT CHANCE OF THUNDERSTORMS WILL
CONTINUE INTO WEDNESDAY... WITH DRY WEATHER THEN EXPECTED FROM
THURSDAY THROUGH THE WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.

24

In the hours before

Special weather statement, Jun 14, 1:37 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
137 PM CDT MON JUN 14 2010

OKZ024-025-027>029-141915-
CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
137 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...MCCLAIN AND OKLAHOMA COUNTIES.

ALTHOUGH MOST OF THE HEAVY RAINFALL HAS MOVED EAST OF THE OKLAHOMA
CITY METRO AREA EARLY THIS AFTERNOON...ADDITIONAL STORMS ARE
FORMING ACROSS SOUTHWEST OKLAHOMA.  THE STORMS ARE MOVING TO
THE NORTHEAST AROUND 25 MPH AND WILL LIKELY IMPACT MCCLAIN AND
CLEVELAND COUNTY BETWEEN 230 AND 3 PM. THE MORNING RAIN HAS STABLIZED
THE ATMOPSHERE SOME...SO THE APPROACHING STORMS MAY DECREASE IN
INTENSITY AS THEY APPROACH CENTRAL PARTS OF THE STATE.  IT APPEARS
THAT SOUTHERN PARTS OF OKLAHOMA CITY HAVE A GREATER RISK OF
ADDTIONAL HEAVY RAINFALL THAN NORTHERN PORTIONS.

LAT...LON 3490 9777 3528 9805 3571 9766 3572 9720
      3514 9714
Special weather statement, Jun 14, 1:57 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
157 PM CDT MON JUN 14 2010

TXZ083-084-141930-
HARDEMAN TX-FOARD TX-
157 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.

AT 156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
GOODLETT...MOVING NORTHEAST AT 20 MPH. TORRENTIAL RAINFALL IS
OCCURRING WITH THIS STORM...AND MINOR FLOODING WILL BE POSSIBLE IN
LOW LYING AREAS.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3411 10006 3420 10006 3424 10002 3424 10001
      3427 10000 3442 9986 3427 9966 3402 9996
      3410 10007

TAYLOR
Special weather statement, Jun 14, 2:33 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
233 PM CDT MON JUN 14 2010

TXZ084-141945-
FOARD TX-
233 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD COUNTY.

AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF HACKBERRY...MOVING NORTHEAST AT 35 MPH. AS THIS STORM MOVES INTO
FOARD COUNTY...STRONG WIND GUSTS TO 50 MPH OR MORE MAY OCCUR. THIS
STORM IS BEING CLOSELY MONITORED FOR INTENSIFICATION.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3411 10007 3419 9992 3414 9986 3402 9978
      3390 10007

TAYLOR
Special weather statement, Jun 14, 2:53 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT MON JUN 14 2010

TXZ083-084-142015-
HARDEMAN TX-FOARD TX-
253 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.

AT 251 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 17
MILES WEST OF COPPER BREAKS STATE PARK TO 13 MILES WEST OF CROWELL...
MOVING NORTHEAST AT 40 MPH. WINDS FROM THIS STORM ARE
STRENGTHENING...AND THIS STORM IS BEING MONITORED FOR
INTENSIFICATION.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3424 10004 3424 10001 3428 10000 3438 9967
      3437 9966 3437 9962 3408 9947 3384 9997
      3416 10007 3423 10006

TAYLOR
Special weather statement, Jun 14, 3:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT MON JUN 14 2010

OKZ035-037-038-142100-
KIOWA OK-TILLMAN OK-COMANCHE OK-
331 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...KIOWA AND TILLMAN
COUNTIES.

AT 331 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTHWEST OF SNYDER TO 3 MILES SOUTHWEST OF LOVELAND...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
TORRENTIAL RAINFALL LEADING TO LOCALIZED FLOODING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3415 9881 3462 9908 3489 9864 3453 9854
      3440 9863 3440 9866 3437 9866

TAYLOR
Special weather statement, Jun 14, 3:58 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT MON JUN 14 2010

OKZ028-030-031-040-042-142130-
POTTAWATOMIE OK-SEMINOLE OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
358 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN...MCCLAIN...
PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES.

AT 355 PM CDT...THE LEADING EDGE OF STRONG THUNDERSTORMS WAS LOCATED
BETWEEN BYARS AND WYNNEWOOD...MOVING NORTHEAST AT 40 MPH. LOCALIZED
AREAS OF STRONG WIND GUSTS MAY DEVELOP ALONG THIS LEADING EDGE AS IT
MOVES NORTHEAST TOWARD ASHER...KONAWA...AND STRATFORD.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3514 9658 3494 9650 3473 9701 3489 9712

TAYLOR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant59 min
Jun 13, 8:06 PM CDTTornado WarningOUNGrant24 min
Jun 13, 11:27 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson26 min
Jun 13, 11:50 PM CDTAreal Flood AdvisoryOUNAlfalfa, Ellis, Grant, Harper, Woods, Woodward3 hr
Jun 14, 12:50 AM CDTAreal Flood AdvisoryOUNGrant, Kay6 hr
Jun 14, 2:15 AM CDTRiver Flood WarningOUNGrant, Kay48 hr
Jun 14, 2:37 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant, Major, Woods4 hr
Jun 14, 3:14 AM CDTAreal Flood AdvisoryOUNGarfield, Noble4 hr
Jun 14, 3:24 AM CDTRiver Flood WarningOUNGrant, Kay, Noble53 hr
Jun 14, 5:11 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne3 hr
Jun 14, 6:12 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Jun 14, 8:08 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Oklahoma4 hr
Jun 14, 8:19 AM CDTAreal Flood AdvisoryOUNPayne3 hr
Jun 14, 8:26 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward12 hr
Jun 14, 8:29 AM CDTRiver Flood WarningOUNOklahoma29 hr
Jun 14, 8:29 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie48 hr
Jun 14, 8:58 AM CDTFlash Flood WarningOUNLincoln, Logan3 hr
Jun 14, 10:08 AM CDTFlash Flood WarningOUNLogan, Noble, Payne3 hr
Jun 14, 11:19 AM CDTAreal Flood AdvisoryOUNGrady3 hr
Jun 14, 11:54 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Lincoln, Logan, McClain, Noble and 3 more6 hr
Jun 14, 12:57 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa31 min
Jun 14, 2:11 PM CDTRiver Flood WarningOUNLogan30 hr
Jun 14, 2:11 PM CDTRiver Flood WarningOUNLogan36 hr
Jun 14, 2:22 PM CDTFlash Flood WarningOUNCaddo, Comanche, Grady, Kiowa, Stephens4 hr
Jun 14, 2:41 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman49 min
Jun 14, 2:52 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie, Stephens3 hr
Jun 14, 4:15 PM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole60 min
Jun 14, 4:46 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Hughes, Johnston, Murray, Pontotoc59 min
Jun 14, 5:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc46 min
Jun 14, 6:16 PM CDTAreal Flood AdvisoryOUNComanche, Grady, Kiowa, Stephens8 hr
Jun 14, 6:27 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Hughes, McClain, Murray, Pontotoc and 3 more8 hr
Jun 14, 6:30 PM CDTRiver Flood WarningOUNPottawatomie, Seminole32 hr

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.